Browse

Dependent Plurals and Distributivity

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Choe, Jae-Woong
Issue Date
1987
Publisher
서울대학교 언어교육원
Citation
어학연구, Vol.23 No.4, pp. 621-628
Abstract
It is argued in this paper that the theory of distributivity proposed in Choe(1987) can be extended to cover the cases of distributivity involving dependent plurals. The singular reading of bare plurals, it is claimed, is available to the distributivity dependency proposed and motivated in Choe (1987).
ISSN
0254-4474
Language
English
URI
http://hdl.handle.net/10371/85755
Files in This Item:
Appears in Collections:
Language Education Institute (언어교육원)Language Research (어학연구)Language Research (어학연구) Volume 23 Number 1/4 (1987)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse